MathSciNet Relay Station
MathSciNet bibliographic data
MR886981 (89a:13025) 13H15 (14B05)
Ooishi, Akira Genera and arithmetic genera of commutative rings. Hiroshima Math. J. 17 (1987), no. 1, 47–66.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement